# SDR CALA2025061905713

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N37351
- Make and model: Boeing 737-8
- Aircraft serial: 67623
- Aircraft time: 3,797 hours, 1,322 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 7340753002
- Condition: Faulted
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU INLET ACTUATOR OPERATING INTERMITTANT WITH NO HARD FAULTS. INSPECTED AREA AND FOUND BURNT WIRE OR OVERHEAT SMELL COMING FROM ACTUATOR. REMOVED APU AIR INLET DOOR ACTUATO. REF: AMM 49-15-31-000-801. ACTUATOR P/N OFF: 734-07530-03. S/ N 2057 STARTED TO INSTALL APU AIR INLET DOOR ACTUATOR UP TO STEPS 3 G 5 K. PARTS USED:  00-0583-3-6461, QTY :1 42-4915-9-0001, QTY :1 FINISHED INSTALLING APU ACTUATOR I.A.W A.M.M 49-15-31-400-801.OPS CHECK GOOD
